It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-26-2012, 06:20 AM   #1
Senior Member
(female)
 
Join Date: Jul 2010
Posts: 239
NJLinda HB UserNJLinda HB UserNJLinda HB UserNJLinda HB User
Lipitor!

Is there anyone out there that has had side effects from Lipitor? I have been taking this drug for over 10 years and had no problem but for the last few months my muscles have been acting weird. I am wondering if this symptoms can happen after all these years of no effects at all. Cramps, tightness aches etc. I do have a back problem but am looking at other reasons also. Thanks Linda

 
Old 02-26-2012, 07:25 PM   #2
Member
(female)
 
Join Date: Dec 2010
Location: New Jersey
Posts: 78
ItsMyLife486 HB User
Re: Lipitor!

I am not taking Lipitor, or anything else for cholesterol, but I have heard from people saying their cholesterol medicines, Lipitor included, have been giving them muscle aches. If you can't find a reasonable explanation for your muscle aches you should discuss it with your doctor.

 
Sponsors Lightbulb
   
Old 02-27-2012, 01:12 PM   #3
Senior Veteran
(female)
 
Join Date: Jun 2006
Posts: 1,329
rudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB User
Re: Lipitor!

Linda,

There is a good chance that the Lipitor is the culprit in your aching muscles. Some people have an immediate reaction to statins with the aches and pains and others, like you, don't get symptoms until after many years of taking them. Your doctor may suggest that you try another statin, but that usually doesn't help. I suggest you do some research into cholesterol and you might want to stop taking the statin altogether. Start with Dr. Duane Graveline. He's a former NASA astronaut and doctor. What were your cholesterol numbers and what are they now?

Last edited by rudiraven; 02-27-2012 at 01:13 PM.

 
Old 02-27-2012, 04:31 PM   #4
Senior Member
(female)
 
Join Date: Jul 2010
Posts: 239
NJLinda HB UserNJLinda HB UserNJLinda HB UserNJLinda HB User
Re: Lipitor!

Thanks for the responses. My cholesterol is always high. Runs in the family. But the lipitor did bring it down over 100 points so it's working well for me. I wasn't sure if these muscles aches could come from the medication after all these years. I have an appointment next week with a rheumologist so I should get more info. Thanks again. Linda

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Effexor
Klonopin Lexapro
Paxil
  Prozac
Tylenol
Wellbutrin
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



Worrybucket (2), WhenItRains (2), cmenok (2), Robocat (2), Administrator (1), zuzu8 (1), Sandalla (1), Titchou (1), *Nicola (1), arlowood (1)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 04:01 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!